# SDR AALA20170203015

- Difficulty date: February 2, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 49,039 hours, 19,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65659733
- Condition: Dirty
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L2 DOOR GIRT BAR IS DIFFICULT TO GET IN AND OUT OF BRACKETS. CLEANED AND REMOVED DEBRIS FROM GIRT BAR FLOOR BRACKETS IAW AMM 25-66-02. OPERATIONAL CHECK GOOD.
